| Model Number |
GM505RA |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the complaint products were not returned, i-sens analyzed the accuracy issue with a retained meter and strips from the complaint lot.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the tests were conducted with three types of blood with glucose concentrations adjusted to low, medium, and high concentrations.As a result, all readings satisfied 15 mg/dl or % compared to the standard equipment, and sd and cv also satisfied the acceptable range.Therefore, we confirmed that the product is functioning properly.
Event or Problem Description
Caller is reporting that they have had two incidents with this meter, the first one on (b)(6) 2024 and the second one on (b)(6) 2024, where the meter was reading lower than blood readings at the hospital.Meter and strips are always stored on the rig in normal conditions.For the first incident on(b)(6) 2024, caller reported that the ems reading with this meter was 396 at 9:26 am on (b)(6) 2024, the hospital capillary reading was somewhere in the 500's, and the lab test result was about 621.For the second incident on (b)(6) 2024, the reporter did not have specific details on the readings that were received, only that they were lower.Replaced meter, strips, sent control solution and sent return label.
Additional Manufacturer Narrative
As the complaint meter was returned, i-sens analyzed the accuracy issue with the returned meter and strips from the complaint lot.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the tests were conducted with three types of blood with glucose concentrations adjusted to low, medium, and high concentrations.As a result, all readings satisfied 15 mg/dl or % compared to the standard equipment, and sd and cv also satisfied the acceptable range.Therefore, we confirmed that the product is functioning properly.
Event or Problem Description
Cvp1av34079.Lot wl11bbaja - 2025-08-01 - 100ct.Caller has a dexcom, and the classic meter is reading high compared to the dexcom and her tru metrix meter that she has.Caller received a reading on classic on (b)(6) 2024 at 12:53 pm and the reading was 359, and she received a reading on tru metrix on (b)(6) 2024 at 12:55 pm and it was 71.Customer did not report any adverse event issues from these readings.Caller did not give any result examples from the dexcom.The compared readings of 359 and 71 are outside zones a & b and this would be considered a malfunction and reportable.Replaced meter, strips, sent control solution and sent return label.